کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4013383 1261822 2016 3 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Minocycline-induced orbital rim discoloration
ترجمه فارسی عنوان
تغییر رنگ لبه مداری ناشی از مینوسیکلین
موضوعات مرتبط
علوم پزشکی و سلامت پزشکی و دندانپزشکی چشم پزشکی
چکیده انگلیسی

A 20-year-old woman underwent lacrimal gland biopsy for unilateral swelling and was unexpectedly found to have olive-green discoloration of her orbital rim. Postoperative questioning revealed that as a teenager she had been treated for acne with minocycline, a semisynthetic tetracycline antibiotic and a first-line treatment for moderate and severe acne. While hyperpigmentation is a known side effect of minocycline, reports of pigmentation changes of the periorbital bones are relatively rare and could pose a diagnostic dilemma during surgery.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of American Association for Pediatric Ophthalmology and Strabismus - Volume 20, Issue 2, April 2016, Pages 182–184
نویسندگان
, ,